# SDR 03FDEA01151

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: NRC60551
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 21 COMPLY WITH E.A.8-5750-70986A. WINGS-INBOARD FLAP-INBOARD TRACK SUPPORT BRACKETS CORROSION REPAIR.    CLOSING ACTION ON 07/22/03   COMPLIED WITH EA 8-5750-70986A.
